jump to navigation

Medical stuff #3 March 2, 2010

Posted by futurenightnurse in Medical Stuff, Medical Terminology.
Tags: , , , ,
trackback

Yawngasm. Under adverse effects for a certain tricylic antidepressant:

“Rarely, patients taking clomipramine [Anafranil] experience yawngasm. A spontaneous orgasm while yawning. This unusual side effect, which affects both males and females, may be considered adverse or beneficial, depending on one’s own view of such things. In at least one documented case, yawngasms strongly influenced adherence, as evidenced by the patient asking how long she would be “allowed” to continue treatment. Although data are scarce, one might guess that the occasional yawngasm would help relieve depression” (Lehne, 2007, p. 335).

*giggle*

Advertisements

Comments»

1. wilomis - March 3, 2010

I need this Rx

2. Laney - March 9, 2010

oh my gosh that’s so funny!

“one might guess that the occasional yawngasm would help relieve depression” best line ever.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: